A Fundamental Inequality of Algebroidal Function
Yingying Huo and
Daochun Sun
Abstract and Applied Analysis, 2012, vol. 2012, 1-18
Abstract:
By using a new mapping of Ahlfors covering surfaces, a fundamental inequality in the angular domain for the algebroidal function is obtained.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/570324.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/570324.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:570324
DOI: 10.1155/2012/570324
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().